| Model Number |
WA50023B |
| Medical Device Problem Codes |
Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope exhibited dirt in objective lens and image out of field of view.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction "image out of field of view" is traced to component failure and for the malfunction "dirt in objective lens" is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.